# SDR SIMA20120503009

- Difficulty date: May 3, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 30,327 hours, 27,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4011003001
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION, FOUND THE RECHARGEABLE FLASHLIGHT SYSTEM NEEDS A BATTERY.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BATTERY.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
